| Model Number |
MX-410410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
05/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture per mri" against right device and "concerns with the product".The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
The event of " lymphadenopathy" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy.
Event or Problem Description
Healthcare professional reported "rupture" against right device.Patient reported right rupture found on mri, right nipple discharge, and enlarged lymph node the device remains implanted.